# SDR C2XA01IA404

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 14522459001
- Condition: Corroded
- Location: Frame 20l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK INSPECTION THE FLOOR SUPPORT AT FRAME 20 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOOR SUPPORT IN ACCORDANCE WITH THE EMB 145 SRM 51-40-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
